# SDR SWAA2025081399954

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 37,306 hours, 18,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR STOP MISSING.  INSTALLED FWD ENTRY DOOR SCAPE SLIDE GIRT BAR STOP IAW AMM 25-66-01.
